# SDR UALA2010041601275

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 53,225 hours, 20,568 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 2 FIRE LOOP 'B' FAULT ECAM DISPLAYED.  COMPLIED WITH MEL. SUGGEST TROUBLESHOOT. REF TSM26-12-00-810-806 NR 2 ENG B LOOP. CHECKED B LOOP RESISTANCE FROM NR 2 FDU PINS J&K,HAD 1 502 OHMS. OK IAW TSM, CKD LOOPS FOR DAMAGE, NONE FOUND. SUGGEST CHANGING ONE LOOP ON NR 2 ENG. DUE TO PREV LEGS SHOWS FAULT EVERYDAY. CHECKED HARNESS FOR DAMAGE NO DAMAGE FOUND. REPLACED FDU. OPS CHECK NORMAL.
